# SDR SWIA2025081200711

- Difficulty date: July 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 39,203 hours, 28,696 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LBL 9 SEAT TRACK SUPPORT BEAM SHOW CORROSION FROM FS 813.00 TO FS 847.00    (C-CHECK RO 08/11/2025)COMPLIED WITH REO 670-53-41-741 FOR REPAIR OF THE LBL9 SEAT TRACK SUPPORT BEAM
